# SDR DALA2022011900360

- Difficulty date: January 14, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 2,577 hours, 334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3410 EMERGENCY LIGHT COVERS MISSING ON PARTITIONS AT 2R + 2L DOORS. CORRECTIVE ACTION: REPLACED 2R DOOR FLOOR EMERGENCY LIGHT. (8210796)
